Jump to content
Important Survey - Please Participate ×

Do others really feel such small cuts?


[se...]

Recommended Posts

Ok so I I'm currently on .5 mg of Valium it seems like ever since the doctor switched me to the 2 mg Valium an I have been makIng the smaller cuts my symptoms have been off the chain and it's really gotten worse since I made my last and final cut from 1mg to the .5, is it maybe because I'm freaking out a little because I'm almost going to be completely off in a week? I have been really dizzy and last night at work I was still coherent with the world around me but I felt like I was somewhere else (if that makes sense)very scary
Link to comment
Share on other sites

I went all the way down to .03 of klonopin and I felt much worse the lower I got, I suspect its that the brain now has to rev up healing ... healing = WD and WD sucks.

Truly things get better as time goes on, you must keep going and get off and try and accept all the crazy sensations and hold on to the fact that you are getting better.

 

:)

Link to comment
Share on other sites

Yes, even very small cuts can make you crazy; however, my psych doc would disagree with this....but what does she know....not too much, apparently!  I also found that the closer I got to jumping, the greater my side effects....but that was just me, I know everyone reacts differently.  Please know that you are not alone and that you are on the right path, as painful as it may be!  Blessings and healing to you ~ Sophia
Link to comment
Share on other sites

Thanks guys it's just so frustrating having already been going through he'll for 6 years and knowing it's still not over. My taper has been so easy until now is the worst part I really had myself convinced I was going to be one of the few people that didn't have a hard time :(
Link to comment
Share on other sites

×
×
  • Create New...